U.S. doctors online nowAsk doctors free
A 32-year-old female asked:

Is swelling of the face a side effect of taking prednisolone? how can i get rid od the swelling?

1 doctor answer1 doctor weighed in
Dr. Nestor Del rosario
Addiction Medicine 34 years experience
Cushingoid: Prolonged time of taking Prednisone or steroid can cause change in appearance (cushingoid). Why are you on it? Necessity? These have to be weighed. Talk to your doctor for alternatives because once it is set in, reversal would be difficult. If only swelling like edema, then it can reverse easily.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Sep 29, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.